Sur la convergence uniforme des développements orthogonaux de fonctions bornées

W. Orlicz

Colloquium Mathematicae (1948)

  • Volume: 1, Issue: 3, page 218-224
  • ISSN: 0010-1354

How to cite

top

Orlicz, W.. "Sur la convergence uniforme des développements orthogonaux de fonctions bornées." Colloquium Mathematicae 1.3 (1948): 218-224. <http://eudml.org/doc/209916>.

@article{Orlicz1948,
author = {Orlicz, W.},
journal = {Colloquium Mathematicae},
keywords = {Approximation and series expansion},
language = {fre},
number = {3},
pages = {218-224},
title = {Sur la convergence uniforme des développements orthogonaux de fonctions bornées},
url = {http://eudml.org/doc/209916},
volume = {1},
year = {1948},
}

TY - JOUR
AU - Orlicz, W.
TI - Sur la convergence uniforme des développements orthogonaux de fonctions bornées
JO - Colloquium Mathematicae
PY - 1948
VL - 1
IS - 3
SP - 218
EP - 224
LA - fre
KW - Approximation and series expansion
UR - http://eudml.org/doc/209916
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.